# SDR UIEA2023090800828

- Difficulty date: September 7, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 93,624 hours, 15,912 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

#1 HYD QUANTITY DROPPING( LOCATED LEAK OF HYDRAULIC LINE AT STA 900. REPAIRED PER GMM 3.24.1 USING A NEW SECTION OF PIPE AND 2 EA RYNGLOC FITTINGS. PRESSURE TESTED, NIL LEAKS. FITTINGS USED PN: R80101T08. AMM 20-11-05 FOR REFERENCE. )
